# SDR IPXA2023030691583

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 37,266 hours, 25,833 cycles
- Engine: Pwa PW2040
- System (JASC): 3410 · Flight Environment Data
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* APPROX 1 HR INTO THE FLT AT FL400, ENG FLUCTUATIONS WERE OBSRVD ON BTH ENG. LFT 1ST, THN RT, FLLWED BY RT AGAIN APPROX 30 MINS LTER. EPR VARIED APPROX. 0.10, N1 VARIED APPROX 5%. EACH INSTNCE LESS THAN 1 MIN.PER TCH RECOM, R&R TAT PROBE AMM 34-12-02. ALL CHK GD. PERF ENG RN W/ ENG RN QUAL. MECH. & NTED NO FLUCTUATIONS IN N1 OR EPR DRING 10 MIN. ENG RN W/ BOTH ENG. ENG RUN PERF IN REF. TO AMM 71-00-00-862 AND FORM #32-13-001A. A/C OK FOR SERVICE. SEE LP 270231-3 FOR DEFFERAL OF TAT SEALANT APPLICATION.
